MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71004
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient underwent a trial and wear experience in which the they were able to experience the positioning of the system before being implanted.Patient agreed to the location of the system prior to implant and based on that trial and wear experience.Revision was performed per the patient request only and not due to any medical necessity or failure of the system.After the revision, a nalu representative worked with the patient multiple times to reprogram the device to improve pain relief.Field assessment found that all nalu components were connecting and communicating well and the system was performing as expected.Ultimately, the patient was not satisfied with the perception of the level of pain relief and requested to remove the system.There is no indication of any system or component failure.It is possible that repositioning the system caused the stimulation to be delivered to a slightly different area and reduce the level of pain relief.
 
Event or Problem Description
Patient was implanted with a nalu spinal cord stimulator system on (b)(6) 2022 to treat lower back pain.On (b)(6) 2024 a surgical revision was performed to move the implantable pulse generator (ipg) to a more lateral position on the lower back, making the location more accessible for the patient to place the therapy discs.The existing implanted leads remained in use with the addition of lead extensions in order to connect to the ipg at it's new location.The existing ipg remained in use after being repositioned.On (b)(6) 2024 a nalu representative was informed by the physician that the patient had statd the nalu system was not effective and requested to remove it.Per the physician, the nalu system was explanted on (b)(6) 2024.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21187580
Report Number3015425075-2025-00033
Device Sequence Number20968937
Product Code GZB
UDI-Device Identifier00812537036120
UDI-Public(01)00812537036120(11)220224(17)250224
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/24/2025
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown